MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MRI HARD B ATT OPEN 9.6; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS MRI HARD B ATT OPEN 9.6; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0604550
Medical Device Problem Codes Break (1069); Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported lot number, the lot number was provided, and lot history review is currently being performed.The sample was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0604550 port & catheter, implanted, subcutaneous, intravascular allegedly experienced difficult to insert and break.This report was received from a single source.This event did involve patient with no patient injury.Age, weight, and gender were not provided for the patient.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned for evaluation.Therefore the investigation is confirmed for the difficult to insert and break.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MRI HARD B ATT OPEN 9.6
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9959680
Report Number3006260740-2020-01281
Device Sequence Number19427521
Product Code LJT
UDI-Device Identifier00801741025860
UDI-Public(01)00801741025860
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0604550
Device Catalogue Number0604550
Device Lot NumberREDU3988
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date10/07/2020
Patient Sequence Number1